Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 46, NWS St. Louis, MO

March 29, 2009Pike County, Illinois; Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 29, 2009, 6:08 AM CDT for Pike County, Illinois; Marion County, Missouri. It took effect at Mar 29, 2009, 9:59 AM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2009, 6:08 AM CDT (11:08 UTC)
In effect from
Mar 29, 2009, 9:59 AM CDT
Expired
Mar 30, 2009, 11:02 AM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Pike County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Hannibal (HNNM7).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 291108
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
608 AM CDT SUN MAR 29 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES

  MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF PRECIPITATION THE PAST 24 HOURS.

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-301108-
/O.NEW.KLSX.FL.W.0046.090329T1459Z-090408T1200Z/
/HNNM7.1.ER.090329T1459Z.090403T0000Z.090407T1200Z.NO/
608 AM CDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM THIS MORNING TO WEDNESDAY APRIL 08...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 5:00 AM SUNDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 16.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.
* IMPACT...AT 13.0 FEET...A FEW UNPROTECTED LOW LANDS BEGIN TO FLOOD.

$$

ILC149-MOC163-301107-
/O.NEW.KLSX.FL.W.0047.090329T1200Z-090405T0000Z/
/LUSM7.1.ER.090329T1200Z.090329T1800Z.090404T0000Z.NO/
608 AM CDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR THE MISSISSIPPI RIVER AT LOUISIANA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM SUNDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 15.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  DAMAGE BEGINS IN UNPROTECTED 
  AREAS.  MINOR FLOODING BEGINS

$$

ILC013-MOC163-301107-
/O.NEW.KLSX.FL.W.0048.090329T1108Z-090405T1200Z/
/CLKM7.1.ER.090329T0907Z.090401T1200Z.090404T1200Z.NO/
608 AM CDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW.
* UNTIL SUNDAY APRIL 05...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM SUNDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/30  03/31  04/01  04/02  04/03

MISSISSIPPI RIVER
  HANNIBAL         16   15.86      15.7   15.5   15.8   16.1   16.2
  LOUISIANA        15   14.86      14.7   14.7   15.0   15.1   15.0
  CLARKSVILLE 24   25   25.07      25.0   25.3   25.4   25.3   25.2
3 follow-up statements
000 
WGUS83 KLSX 291834
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT SUN MAR 29 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
 

  AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

  AT LOUISIANA AFFECTING PIKE COUNTY 

  AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE COUNTIES 

  AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES 

  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
THE PAST 24 HOURS AND BASIN RUNOFF...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-301834-
/O.EXT.KLSX.FL.W.0046.000000T0000Z-090403T1200Z/
/HNNM7.1.ER.090329T1237Z.090330T0000Z.090402T1200Z.NO/
134 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FRIDAY MORNING.
* AT  1:00 PM SUNDAY THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.

$$

ILC149-MOC163-301833-
/O.CON.KLSX.FL.W.0047.000000T0000Z-090405T0000Z/
/LUSM7.1.ER.090329T1200Z.090330T1200Z.090404T0000Z.NO/
134 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL SATURDAY EVENING.
* AT  1:00 PM SUNDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.

$$

ILC013-MOC163-301833-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090409T0600Z/
/CLKM7.1.ER.090329T0907Z.090331T0000Z.090408T0600Z.NO/
134 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL THURSDAY APRIL 09.
* AT  1:00 PM SUNDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.4 FEET BY 
  MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.

$$

ILC083-MOC183-301833-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090409T1500Z/
/GRFI2.1.ER.090326T0830Z.090331T0600Z.090408T1500Z.NO/
134 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY APRIL 09.
* AT  1:00 PM SUNDAY THE STAGE WAS 19.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY 
  EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  WEDNESDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/30  03/31  04/01  04/02  04/03

MISSISSIPPI RIVER
  HANNIBAL         16   16.16      16.2   16.2   16.1   16.0   15.8
  LOUISIANA        15   15.29      15.6   15.5   15.4   15.4   15.1
  CLARKSVILLE 24   25   25.61      26.1   26.4   26.4   26.3   26.2
  GRAFTON          18   19.19      20.0   20.7   20.7   20.5   20.2
000 
WGUS83 KLSX 300318
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CDT SUN MAR 29 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT HANNIBAL  
  MISSISSIPPI RIVER AT LOUISIANA  
  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW  
  MISSISSIPPI RIVER AT GRAFTON 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.NO ADDITIONAL PRECIPITATION IS EXPECTED DURING THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-310318-
/O.EXT.KLSX.FL.W.0046.000000T0000Z-090405T0600Z/
/HNNM7.1.ER.090329T1237Z.090329T2100Z.090404T0600Z.NO/
1018 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* CRESTED NEAR 16.2 FEET EARLIER TODAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  NEXT SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC149-MOC163-310317-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-090405T1800Z/
/LUSM7.1.ER.090329T1200Z.090330T0600Z.090404T1800Z.NO/
1018 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY 
  OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT SATURDAY
  EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  DAMAGE BEGINS IN UNPROTECTED 
  AREAS.  MINOR FLOODING BEGINS

$$

ILC013-MOC163-310317-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090408T0600Z/
/CLKM7.1.ER.090329T0907Z.090330T1200Z.090407T0600Z.NO/
1018 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 25.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY 
  TOMORROW MORNING. 

$$

ILC083-MOC183-310317-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090410T0300Z/
/GRFI2.1.ER.090326T0830Z.090331T1200Z.090409T0300Z.NO/
1018 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  TUESDAY MORNING. 
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/30  03/31  04/01  04/02  04/03

MISSISSIPPI RIVER
  HANNIBAL         16   16.11      15.9   15.9   16.0   16.0   16.0
  LOUISIANA        15   15.50      15.7   15.4   15.3   15.3   15.1
  CLARKSVILLE 24   25   25.94      26.3   26.1   26.0   26.0   25.6
  GRAFTON          18   19.56      20.1   21.0   21.0   20.9   20.7
000 
WGUS83 KLSX 301602
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1102 AM CDT MON MAR 30 2009

...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...

 
  AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT AT HANNIBAL...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-301632-
/O.CAN.KLSX.FL.W.0046.000000T0000Z-090405T0600Z/
/HNNM7.1.ER.090329T1237Z.090329T2100Z.090330T0600Z.NO/
1102 AM CDT MON MAR 30 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 10:00 AM MONDAY THE STAGE WAS 15.8 FEET. 
* FELL BELOW FLOOD STAGE AT  1:00 AM MONDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.7 FEET BY TUESDAY
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/31  04/01  04/02  04/03  04/04

MISSISSIPPI RIVER
  HANNIBAL         16   15.84      15.7   15.7   15.7   15.7   15.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 29, 5:45 AM CDT, 23 minutes earlier.

Area forecast discussion, Mar 29, 5:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
545 AM CDT SUN MAR 29 2009

.DISCUSSION...
/412 AM CDT SUN MAR 29 2009/
THE SECOND DEFORMATION ZONE DEVELOPED PRETTY MUCH ON SCHEDULE LATE
YESTERDAY EVENING ACROSS ERN MO AND WEST CENTRAL IL AS THE
MID/UPPER LOW MOVED INTO SE MO AND THE TROF STARTED TO TAKE ON A
NEGATIVE TILT. STRONG DYNAMIC COOLING ALONG WITH MELTING HELPED
COOL THE LOW LEVELS BETWEEN AROUND 03-06Z...WITH A CHANGE TO A
RAIN/SLEET MIX AND THEN OVER TO SNOW. AFTER THE FINAL CHANGEOVER
THE SNOW CAME FAST AND FURIOUS WITH HIGH RATES AND BIG FLAKES...RAPID
COOLING THE GROUND ALLOWING FOR QUICK ACCUMULATIONS. DUE TO THIS
AND THE WET NATURE OF THE SNOW...AREA ROADS BECAME SLICK RATHER
QUICKLY. HIGHEST ACCUMS ACRS ERN MO THUS FAR HAVE GENERALLY BEEN
AROUND 3 INCHES GIVE OR TAKE A LITTLE...AND WHERE SNOW HAS ENDED
THERE IS ALREADY MELTING AND SETTLING OCCURING.

THE AXIS OF HEAVIEST SNOW WITHIN THE NORTH/SOUTH ORIENTED BAND
HAS MOVED INTO IL IN CONCERT WITH THE EJECTING MID/UPPER LOW NOW
MOVING INTO SRN INDIANA. WILL KEEP THE ADVSRY GOING IN SW IL THRU
12Z WITH AN ADDITIONAL 1-3 INCHES OF SNOW BY 12Z. LOW CLOUDS
EXTENDED BACK INTO CENTRAL MO AND THESE SHOULD CLEAR EWD PRETTY
QUICKLY WITH THE BACK EDGE IN SOUTHWEST ILLINOIS BY EARLY
AFTERNOON. THINK THE SNOW WILL BE GONE BY EVENING WITH THE HIGH
MARCH SUN ANGLE. WOULDNT BE SURPRISED IF THE WARMER MAV TEMPS
TURNED OUT OK...BUT SHAVED A FEW DEGS IN THE SNOW AREAS.

WEAK RIDGING WILL MOVE ACROSS TONIGHT WITH SELY SFC WINDS DEVELOPING
DURING THE OVERNIGHT HOURS.  HAVE ADDED SOME PATCHY FOG DUE TO THE
RAIN AND SNOW OVER THE LAST 24+ HRS.  BEST CHANCE WILL BE FROM ERN
MO INTO SRN IL WHERE THE WIND WILL BE LIGHTEST.

THE TROF CURRENTLY MOVING THRU THE PAC NW WILL AMPLIFY GREATLY OVER
THE NEXT 36H AS IT MOVES THRU THE GREAT BASIN AND ROCKIES. THIS NEXT
SYSTEM WILL BEGIN IMPACTING THE AREA MONDAY NIGHT. A NICE SWLY LLJ
RAMPS UP ADVECTING SOME DECENT MOISTURE INTO THE AREA. THIS IN
CONCERT WITH MODEST MID LEVEL LAPSE RATES RESULTS IN AN AXIS OF
ELEVATED INSTABILITY. THESE FACTORS COMBINED WITH GOOD LARGE SCALE
ASCENT ASSOCIATED WITH THE SHRTWV TROF SHOULD RESULT IN A BAND OF
SHOWERS AND SOME THUNDERSTORMS SPANNING THE FRONTAL ZONE MONDAY
NIGHT INTO TUESDAY MORNING.  NEWER MODEL GUIDANCE IS A BIT SLOWER
THAN THE PREVIOUS RUNS THUS HAVE BOOSTED THE POPS ON TUESDAY MORNING
ACROSS ERN MO INTO IL TO ACCOUNT FOR THIS.

THE ACTIVE PATTERN PERSISTS WITH YET ANOTHER SYSTEM LATE WED NIGHT
INTO THURS.

GLASS

&&

.AVIATION...
/519 AM CDT SUN MAR 29 2009/
FOR THE 12Z TAFS...DO NOT THINK WE WILL HAVE MUCH SNOWFALL LEFT
FOR UIN...STL AND SUS BY 12Z SUN WITH THE UPR/SFC LOW MOVG WELL
E-NE OF THE AREA. MAY NEED TO INCLUDE 5-6SM -SN IN STL TIL 13Z SUN
DEPENDING ON THE LATEST RADAR TRENDS AND OBS JUST BFR TAF
ISSUANCE TIME. CLRG LINE WAS JUST W OF COU ATTM AND MOVG FAIRLY
RAPIDLY EWD. IT SHOULD BE CLR IN COU BY 12Z SUN...AND CLR OUT IN
UIN ARND 15Z SUN...AND IN STL/SUS ARND 16Z SUN BASED ON SATELLITE
TRENDS...A LTL QUICKER THAN THE MDL MOS CLOUD GUIDANCE. UNTIL CLRG
CLOUD HGTS SHOULD BE ARND 1000 FT MAYBE SLIGHTLY HIGHER. STG AND
GUSTY NWLY SFC NWDS SHOULD WKN THIS AFTN AS THE STG SFC LOW MOVES
WELL NE OF THE AREA AND AS A WK SFC RDG BLDS INTO THE CWA BHND IT.
THE SFC WND WILL BE LIGHT THIS EVNG...BCMG E-SELY IN COU AND UIN
LT TGT. SOME HI LVL CLOUDS MAY MOVE INTO THE AREA LT TGT...MAINLY
IN COU. SOME FOG IS ALSO POSSIBLE LT TGT MAINLY IN SUS WITH A LGT
SFC WND...RECENT RAIN/SNOW...AND A CLR SKY AT LEAST DURING THE
EVNG HRS.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...WINTER WEATHER ADVISORY UNTIL 7 AM CDT THIS MORNING FOR BOND IL-
     CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 29, 5:45 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
545 AM CDT SUN MAR 29 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
545 AM CDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL END ACROSS SOUTHWEST AND SOUTH CENTRAL ILLINOIS EARLY
THIS MORNING WITH STORM TOTAL ACCUMULATIONS OF 1 TO 3 INCHES.
A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 700 AM. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WINTER WEATHER ADVISORY
PRODUCTS.

MAJOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER. PLEASE SEE
THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHEAST WINDS WILL INCREASE ON MONDAY WITH GUSTS TO 35 MPH
ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI DURING THE
AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA MONDAY NIGHT
INTO TUESDAY MORNING AS A NEW STORM SYSTEM MOVES THROUGH THE
REGION

MAJOR FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS RIVER.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY STORM TOTAL SNOWFALL FOR THE RECENT
STORM SYSTEM.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Mar 29, 2:56 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 AM CDT SUN MAR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0255 AM     SNOW             WELDON SPRING           38.72N  90.65W
03/29/2009  M2.2 INCH        ST. CHARLES        MO   NWS OFFICE

            SNOW BOARD DEPTH

&&

EVENT NUMBER LSX0901681

FUCHS
Local storm report, Mar 29, 3:03 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
303 AM CDT SUN MAR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0230 AM     SNOW             3 SW FENTON             38.51N  90.49W
03/29/2009  M0.5 INCH        ST. LOUIS          MO   PUBLIC

            STARTED JUST BEFORE MIDNIGHT.

&&

EVENT NUMBER LSX0901682

FUCHS
Local storm report, Mar 29, 3:06 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 AM CDT SUN MAR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 AM     SNOW             GRANITE CITY            38.71N  90.13W
03/29/2009  M2.3 INCH        MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901683

FUCHS
Local storm report, Mar 29, 3:21 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 AM CDT SUN MAR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0320 AM     SNOW             WASHINGTON              38.55N  91.01W
03/29/2009  M0.5 INCH        FRANKLIN           MO   TRAINED SPOTTER

            MAINLY LIGHT SNOW.

&&

EVENT NUMBER LSX0901684

FUCHS
Local storm report, Mar 29, 3:52 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 AM CDT SUN MAR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0341 AM     SNOW             MEDORA                  39.18N  90.14W
03/29/2009  M1.2 INCH        MACOUPIN           IL   PUBLIC

            SNOW DEPTH ON STREET WITH MODERATE SNOW FALL.

&&

EVENT NUMBER LSX0901685

FUCHS
Local storm report, Mar 29, 5:21 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 AM CDT SUN MAR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             AVISTON                 38.61N  89.61W
03/29/2009  M1.0 INCH        CLINTON            IL   TRAINED SPOTTER

            STILL SNOWING MODERATELY

&&

EVENT NUMBER LSX0901686

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 9:03 PM CDTRiver Flood WarningLSXBrown38 hr
Mar 29, 4:15 AM CDTWinter Weather AdvisoryLSXBond, Clinton, Fayette, Marion, Montgomery, Washington3 hr
Mar 29, 6:08 AM CDTRiver Flood WarningLSXPike4 days
Mar 29, 6:08 AM CDTRiver Flood WarningLSXCalhoun5 days
Mar 28, 9:55 PM CDTRiver Flood WarningLSXMarion11 hr
Mar 28, 9:55 PM CDTRiver Flood WarningLSXMarion11 hr

Nearby

River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.